Asymptotic properties of solutions to some nonlinear integral equations of convolution type

Lipovan, Olivia (2008) Asymptotic properties of solutions to some nonlinear integral equations of convolution type. Nonlinear Analysis: Theory, Methods & Applications, 69 (7). pp. 2179-2183. ISSN 0362-546X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.na.2007.07.056

Abstract

For a class of nonlinear integral equations of convolution type we give necessary and sufficient conditions for the boundedness of nonnegative solutions. Moreover, conditions for the solution to converge asymptotically to a determined limit are obtained.

Item Type: Article
Uncontrolled keywords: Asymptotic convergence; Nonlinear integral equation
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Olivia Constantin
Date Deposited: 05 Oct 2012 11:17
Last Modified: 01 May 2014 08:41
Resource URI: https://kar.kent.ac.uk/id/eprint/31291 (The current URI for this page, for reference purposes)
  • Depositors only (login required):